4chan4chan


Hey, /bros. There was some good discussion here the other day about Viagra. I took it yesterday for the first time, and it was quite the experience.

I made an appointment to see an escort for an hour. I took 50mg precisely 1 hour before my appointment. I woke up earlier that day with a with a headache. I figured that it would go away once I go up and moving.

When I arrived at her location, I still had s bit of a headache. I quickly forgot about it once I saw her. She was very beautiful. After a few minutes of small talk, we both got naked and she moved me to a massage table to start our session off. I was hard by the time I got up there. I was happy because it was obviously working.

After she massaged me for a little while, we moved to the bed where she gave me a great BBBJ. I was rock hard, and felt pretty great and confident about it.

A short time later, she put a condom on me, and started riding. It felt great just to enjoy it and concentrate on her tits in my face, instead of wondering how long I would stay hard for.

She turned over so I could fuck her doggy style for a while. I felt myself about to cum, but I stopped myself because I had paid extra for anal.

It’s hard to explain the feeling, but I just couldn’t bring myself to cum. I would feel it starting, and I would just lose it. I stood up after a while out of frustration and I was hit with an excruciating headache. I went and had a little water, and she tried to get me off with another BBBJ and an HJ, but it was the same thing: feel it starting, lose it, headache. It was a very bad feeling.

We just finished off the session with her massaging me.

I drove home disappointed. I had a pounding headache and was feeling very nauseous; both side effects for your first couple uses, apparently. I wasn’t sure if the headache was caused by the Viagra, or if just aggravated the one I had previously.

For the guys here who take Viagra, is this common? Does it eventually go away with further use?
4chan


Comments 00